Solution of nonlinear programming with unknown distribution function
R.Y. Rubinstein
Mathematics and Computers in Simulation (MATCOM), 1982, vol. 24, issue 5, 373-384
Date: 1982
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847548290026X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:24:y:1982:i:5:p:373-384
DOI: 10.1016/0378-4754(82)90026-X
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().